# SDR WRLA2008022

- Difficulty date: February 11, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N272WA
- Make and model: Doug MD-11
- Aircraft serial: 48437
- Engine: Pwa PW4462
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: L/E Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH RECEIVED SLAT DISAGREE ALERT, FOLLOWED BY STICK SHAKER.  PERFORMED SLAT DISAGREE CHECKLIST, DIVERTED TO KPSM DUE TO RUNWAY CONDITIONS.  EMERGENCY DECLARED.  REPLACED SLAT POS. SENSORS D1-17 AND D1-18 PER MM 27-84-02. PERFORMED THE SLAT RANGE OF MOTION, MOVEMENT TEST LT & RT WING PER AMM 27-80-00, CHECK GOOD 2-13-08 REPLACED PROX SENSORS D1-13 & D1-14.
